# SDR COM11810

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 6120 · Propeller Controlling System
- Part: Pump
- Part number: 8022483
- Condition: Defective
- Location: Lt Engine
- Part time: 8,803 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER AUXILIARY PUMP TEST FAILED.  REPLACED PUMP.
